# SDR CA040106011

- Difficulty date: January 4, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 17,423 hours
- Engine: Ge CF343A1
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Condition: Contaminated
- Location: Aileron
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) WHILE TAXING DURING FLT CONTROL CHECK FOUND AILERONS NOT RETURNING TO NEUTRAL. AFTER INVESTIGATION FOUND WHEEL WELL CONTAMINATED WITH DIRT AND MOISTURE. AREA CLEANED AND LUBRICATED.
